# SDR UIEA2016121901041

- Difficulty date: December 16, 2016
- Submitted: December 20, 2016
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 42,431 hours, 10,912 cycles
- System (JASC): 3130 · Data Recorders (Flight/Maintenance)
- Part: Beacon
- Part number: DK120
- Part serial: SC94992
- Condition: No Test
- Location: Fdr
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FLIGHT DATA RECORDER ULB TEST FAILED IAW AMM 23-71-03-002-001 AND 23-71-03-402-015 REV.87 REPLACED DFDR ULB AND CONDITION CHECKED NORMAL.  IAW AMM 23-71-03-712-114 REV.87.  PERFORMED ULB OPERATIONAL TEST AND THE RESULT WAS SATISFACTORY.
